# SDR SCN2025F00001

- Difficulty date: April 27, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8
- Aircraft serial: 30689
- Aircraft time: 73,731 hours, 28,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FRAME STA 500H APPROX LBL 17.5 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE - RESOLUTON:FRAME STA 500H APPROX LBL 17.5 AT FWD CARGO COMPARTMENT FLOOR STRUCTURE WAS REPAIR PER ETI-737-25-061 REV. 2 AND SCX MDDR 131702 LOG 812909 AND EA 11644
